MathSciNet Relay Station
MathSciNet bibliographic data
MR688962 30H05 (43A40 46H15)
Sundberg, Carl; Wolff, Thomas H. Interpolating sequences for $QA\sb{B}$. Trans. Amer. Math. Soc. 276 (1983), no. 2, 551–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement